# SDR UALA2011101305560

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,937 hours, 11,453 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT MISSING FROM SEAT 1H.  REPLACED SEAT MOUNTED EMERGENCY LIGHT
